# SDR ASAA2023110246170

- Difficulty date: November 2, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 58,970 hours, 20,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810155
- Part serial: NSN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD DELAM P/N 147A5810-155. GROUNDED - YES. EVALUATED AND REPAIRED IAW ASA B737-800 SRM 53-00-50-2R-7 AND SRM 53-00-50-2R-0.
